HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the asymptotic behavior of the prediction error of a stationary process

Files in This Item:
pre439.pdf425.2 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83585

Title: On the asymptotic behavior of the prediction error of a stationary process
Authors: Inoue, A. Browse this author
Kasahara, Y. Browse this author
Issue Date: 1-Dec-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 439
Start Page: 1
End Page: 12
Abstract: We present an example of stationary process with long-time memory for which we can calculate explicitly the prediction error from the finite part of past. The long-time behavior of the prediction error is discussed.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69189
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University